# SDR CA151216016

- Difficulty date: December 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82910401001
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED DUE TO NR 2 HYD SYSTEM AT 10 PERCENT.  NR 2 HYD ISO CAUTION LIGHT ON. MAINTENANCE FOUND THE NWS FLEX LINE BRACKET IN NOSE WHEEL WELL IS BENT, AND BOTH INBD AND OTBD NWS HARD LINES AT THE BRACKET ARE BENT, OTBD LINE IS CRACKED AND LEAKING.  NWS FLEX LINES APPEAR TO HAVE BEEN STRETCHED.
